# SDR HNAA2013022700096

- Difficulty date: February 27, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,948 hours, 65,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL EMERGENCY LIGHT HAS 1 BULB INOP AT ROW 4DF.  REMOVED LENS, REMOVED AND REPLACED BULB, AT SAID LOCATION.  INSTALLED LENS.  OPS CHECKED GOOD.
